# SDR ANCF2009031600036

- Difficulty date: March 16, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N635AV
- Make and model: Boeing 757*
- Aircraft serial: 26635
- Aircraft time: 41,297 hours, 13,498 cycles
- Engine: Rroyce RB211535E437
- Engine time: 34,392 hours, 11,385 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG021AXAN
- Part serial: 1994158
- Condition: Malfunctioned
- Location: Fuel Flow
- Part time: 24,221 hours, 10,582 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RT ENGINE DIDN´T ACELERATE NORMALLY IAW LIST. REJETED TAKE OFF WAS PERFOMED AT 85KTS. IAW FIM 73-21-00/109 FAULT CODE 34 IT WAS NESSESARY REPLACE FUEL FLOW GOVERNOR. IAW AMM73-21-01 PAG 401 IT WAS REPLACED FUEL FLOW GOVERNOR .THE TEST  1,2,9,10 AND 11 WERE PERFORMED IAW AMM 71-00-00 PAG 501.
